Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 123, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 22, 2014, 4:44 PM CDT for Craig County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 22, 2014, 5:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Craig County, OK
The radar
The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1445 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS54 KTSA 222144
SVRTSA
OKC035-222215-
/O.NEW.KTSA.SV.W.0123.140622T2144Z-140622T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 515 PM CDT
* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINITA...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS AND
BLUEJACKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3687 9512 3673 9499 3672 9500 3663 9518
3670 9525
TIME...MOT...LOC 2145Z 224DEG 15KT 3670 9516
HAIL...1.00IN
WIND...<50MPH
$$3 follow-up statements
456
WWUS54 KTSA 222154
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SUN JUN 22 2014
OKC035-222215-
/O.CON.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
454 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CRAIG
COUNTY UNTIL 515 PM CDT...
AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
VINITA...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS AND
BLUEJACKET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3687 9512 3673 9499 3672 9500 3663 9518
3670 9525
TIME...MOT...LOC 2154Z 224DEG 15KT 3673 9513
HAIL...1.00IN
WIND...60MPH
$$986
WWUS54 KTSA 222207
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT SUN JUN 22 2014
OKC035-222215-
/O.CON.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
507 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CRAIG COUNTY UNTIL 515 PM CDT...
AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUEJACKET...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3681 9506 3680 9506 3673 9499 3672 9500
3664 9515 3665 9516 3671 9519 3683 9508
TIME...MOT...LOC 2207Z 242DEG 20KT 3675 9503
HAIL...<.75IN
WIND...60MPH
$$291
WWUS54 KTSA 222213
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SUN JUN 22 2014
OKC035-222222-
/O.EXP.KTSA.SV.W.0123.000000T0000Z-140622T2215Z/
CRAIG OK-
513 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY WILL
EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT
OF THE WARNED AREA.
LAT...LON 3681 9506 3680 9506 3673 9499 3672 9500
3664 9515 3665 9516 3671 9519 3683 9508
TIME...MOT...LOC 2212Z 237DEG 22KT 3676 9501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:03 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 22, 4:03 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 403 PM CDT SUN JUN 22 2014 .DISCUSSION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AGAIN THIS AFTERNOON. MOST OF THIS ACTIVITY WILL DISSIPATE BY SUNSET BUT THAT WILL NOT BE THE END OF OUR RAIN CHANCES. ONE OR MORE CONVECTIVE COMPLEXES THAT DEVELOP TO OUR NORTH AND NORTHWEST WILL MAKE A RUN AT MAINLY EASTERN OKLAHOMA OVERNIGHT. THE SEVERE WEATHER RISK LOOKS PRETTY LIMITED THIS FAR SOUTH WITH JUST A LOW DAMAGING WIND RISK OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY AS THE MCS DECAYS OVER OUR AREA IN THE MORNING...WITH AFTERNOON STORMS REFIRING ALONG LEFTOVER BOUNDARIES. A FRONTAL BOUNDARY WILL ALSO BE DROPPING SOUTH INTO THE AREA LATE MONDAY AND MONDAY NIGHT WHICH MAY ALSO HELP FOCUS STORM DEVELOPMENT DEPENDING ON AIRMASS RECOVERY BEHIND THE MCS. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE MUCH OF THE WEEK AS THE FRONTAL BOUNDARY WASHES OUT OVER THE AREA AND WEAK UPPER LEVEL IMPULSES MOVE THROUGH. STORM COVERAGE SHOULD BE LOW ENOUGH BY NEXT WEEKEND TO NOT INCLUDE POPS AT THIS TIME AS UPPER RIDGING WILL BECOME MORE DOMINANT BY THEN. ISOLATED DIURNAL CONVECTION STILL LOOKS LIKE A DECENT BET THOUGH...BUT WITH COVERAGE LIKELY ONLY AROUND 10 PERCENT BY THEN. BELOW NORMAL TEMPERATURES EARLY THIS WEEK WILL GRADUALLY WARM TO NEAR OR SLIGHTLY ABOVE NORMAL BY NEXT WEEKEND. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 83 67 88 / 50 70 40 20 FSM 71 85 70 88 / 30 70 60 30 MLC 71 85 69 87 / 40 60 40 30 BVO 68 82 65 88 / 50 70 30 20 FYV 67 80 65 84 / 20 70 60 30 BYV 67 79 65 83 / 20 70 60 30 MKO 70 83 67 87 / 40 60 50 30 MIO 69 80 66 85 / 30 60 40 20 F10 70 83 67 87 / 50 60 40 30 HHW 71 88 71 87 / 40 50 50 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....05 PLATE
Hazardous weather outlook, Jun 22, 12:50 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT SUN JUN 22 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1249 PM CDT SUN JUN 22 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON...AND LATE TONIGHT. DISCUSSION... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS EARLY AFTERNOON. GREATEST COVERAGE LATER THIS AFTERNOON IS EXPECTED ACROSS THE HIGHER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE SEVERE WEATHER THREAT WITH THESE STORMS WILL BE VERY LIMITED DUE TO WEAK WINDS ALOFT...AND THIS ACTIVITY WILL DIMINISH AROUND SUNSET. ADDITIONAL STORMS ASSOCIATED WITH A COMPLEX MAY AFFECT PARTS OF NORTHEAST OKLAHOMA LATE TONIGHT. WINDS FROM THIS COMPLEX MAY BRIEFLY EXCEED SEVERE LIMITS...ALONG WITH A PERIOD OF LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A FRONTAL BOUNDARY WILL MOVE INTO THE AREA MONDAY WITH GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED AS A RESULT. THIS BOUNDARY WILL REMAIN IN THE AREA THROUGH MUCH OF THE WORK WEEK...AND CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST EACH DAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE IN THIS PATTERN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 22, 3:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SUN JUN 22 2014
ARZ001-010-011-222130-
BENTON AR-MADISON AR-WASHINGTON AR-
341 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...WESTERN MADISON AND NORTHEASTERN WASHINGTON
AT 341 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF GENTRY TO JOHNSON TO 3 MILES
NORTHEAST OF WEST FORK...MOVING NORTHEAST AT 20 MPH. A LARGE PORTION
OF BENTON...WESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 430 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3598 9386 3589 9421 3608 9428 3623 9458
3627 9458 3646 9434 3624 9391
TIME...MOT...LOC 2041Z 242DEG 16KT 3625 9451 3613 9418
3596 9414Special weather statement, Jun 22, 3:46 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SUN JUN 22 2014
OKZ054-222130-
OSAGE OK-
346 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 345 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF FAIRFAX...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3649 9630 3639 9660 3642 9662 3643 9666
3647 9671 3649 9671 3673 9649
TIME...MOT...LOC 2045Z 240DEG 11KT 3647 9662Special weather statement, Jun 22, 4:14 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SUN JUN 22 2014
OKZ057-062-222145-
CRAIG OK-MAYES OK-
414 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHERN MAYES
AT 414 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ADAIR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND DISNEY
LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3669 9503 3631 9500 3620 9526 3646 9536
TIME...MOT...LOC 2114Z 211DEG 16KT 3638 9522Special weather statement, Jun 22, 4:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT SUN JUN 22 2014
ARZ029-OKZ076-222145-
LE FLORE OK-SEBASTIAN AR-
417 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BONANZA...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...POCOLA...MILL CREEK...FORT SMITH...BARLING...
JENSON...BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY AND FORT
SMITH REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3530 9422 3519 9443 3527 9451 3541 9438
3539 9434 3536 9432 3535 9429
TIME...MOT...LOC 2117Z 232DEG 12KT 3525 9444Special weather statement, Jun 22, 4:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SUN JUN 22 2014
OKZ057-222200-
CRAIG OK-
436 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CRAIG
AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF VINITA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA AND PYRAMID CORNERS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3684 9514 3670 9502 3657 9520 3672 9530
TIME...MOT...LOC 2136Z 227DEG 17KT 3667 9518Special weather statement, Jun 22, 4:43 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN JUN 22 2014
ARZ019-029-OKZ069-072-222230-
ADAIR OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
443 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 444 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF SHORT TO 3 MILES NORTH OF
GREENWOOD...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHORT...MOFFETT...UNIONTOWN...
CONCORD...FORT SMITH...GREENWOOD...BARLING...LAVACA...CENTRAL CITY...
VAN BUREN...ALMA...CEDARVILLE...NATURAL DAM...KIBLER...SHIBLEY...
FURRY...DYER...FIGURE FIVE...RUDY...DORA AND FORT SMITH REGIONAL
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3521 9426 3555 9464 3572 9447 3545 9407
3543 9408
TIME...MOT...LOC 2144Z 210DEG 14KT 3554 9457 3526 9425The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:12 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Jun 22, 1:20 PM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Jun 22, 1:56 PM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Jun 22, 2:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Jun 22, 2:20 PM CDT | Special Weather Statement | TSA | Tulsa | 40 min |
| Jun 22, 2:34 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Jun 22, 2:55 PM CDT | Special Weather Statement | TSA | Rogers | 50 min |
| Jun 22, 3:34 PM CDT | Special Weather Statement | TSA | Rogers | 41 min |
| Jun 22, 3:46 PM CDT | Special Weather Statement | TSA | Osage | 44 min |
| Jun 22, 4:14 PM CDT | Special Weather Statement | TSA | Mayes | 31 min |
| Jun 22, 4:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 22, 5:01 PM CDT | Special Weather Statement | TSA | Ottawa | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.